# SDR C2XA11IA035

- Difficulty date: February 27, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 18,081 hours, 14,370 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 244
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 204,731 hours, 204,023 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCI - FLIGHT 5791, THE CREW REPORTED A BAGG SMOKE MESSAGE DURING FLIGHT ON THE OVERHEAD THAT REMAINED ILLUMINATED, THE CREW VERIFIED NO SMOKE OR FIRE PRESENT AND THE AIRCRAFT CONTINUED TO MCI WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FORWARD CARGO SMOKE DETECTOR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
